MathSciNet Relay Station
MathSciNet bibliographic data
MR297978 30A20 (60B99)
Oba, Marilyn K.; Pitcher, Tom S. A new characterization of the $F$ set of a rational function. Trans. Amer. Math. Soc. 166 (1972), 297–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement